# SDR LR7A07015

- Difficulty date: April 1, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,050 hours, 34,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND LT SIDE RAMP WEB SKIN GOUGED AND CRACKED BETWEEN RAMP STN 0 AND STN 2 AT FS750, WL146, BL61.  REPAIRED RAMP WEB SKIN IAW SMP583 FIG 51-140-12, LOG PAGE 26257 ITEM M1.
